# SDR DALA2022102406860

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,421 hours, 39,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 DURING SVC CHK FOUND EMERGENCY LTS AT SEAT ROW 33-37 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED PWR SUPPLY AT ROW 29 PER B757 AMM 33-51, OPS CHK GOOD. (9704452)
